Title of article :
Distributional dynamics of cautious economic adjustment processes
Author/Authors :
Weihong Huang، نويسنده , , Xiang Yang Zhang، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2007
Pages :
19
From page :
389
To page :
407
Keywords :
Chaos , Ergodic system , Cautious strategy , Invariant density , Distributional dynamics , Nonlinear dynamics
Journal title :
Journal of Economic Behavior and Organization
Serial Year :
2007
Journal title :
Journal of Economic Behavior and Organization
Record number :
180464
Link To Document :
بازگشت